Hi. I'm a sexually active 19 y/o. I have been dating my boyfriend for 5 yrs. Last night I started having pains in my lower abdomen and constant vaginal burning. The burning is much worse after I urinate (which is more frequent) but its always there. I dont have any discharge and have been treated for yeast infections before. But I dont remember feeling like this. Should I use monistat for 3 days and if it isnt better go to the doctor? I really dont have time to go right now but if it doesnt get better Im going to have to. Any help would be apprieciated. Thanks.
I would get to a doctor soon. It may well be nothing, but lower abdominal pain, vaginal burning and burning after you urinate are also signs of an infection. Yeast infections do not cause lower abdominal pain. Pelvic inflammatory disease does, though, so you should get it checked out stat! It could also be something as harmless as a UTI. But you should go soon.
I've had an UTI probably every 2-3 months since I was 12. I know what those feel like. I know that UTIs burn WHILE you are urinating and you feel like you always have to go. Right now, I feel fine while I urinate but after there is a burning sensation that hurts so bad I dont want to get up. Where it hurts is right above the pubic hair line, I dont know if that is even considered the abdomen?? It hurts all the time but a lot worse after I urinate. I have just recently noticed a little itching. I have also taken Uristat twice (last night and this morning) and have had no relief.I dont think its an UTI but I dont know what it could be.
sounds like vaginitis. i had it and what your describing is how i felt. you need to go to the doc and get antibiotic....bring your boyfriend he has to treated too so you don't pass it back and forth. it is a bacterial infection.
I have been to the doctor for vaginal burning and pains in my side. my doctor said it was a bad yeast infectoin . I was put on diflucan and cream. I also had a pap test.after diflucane treatment still had problems. So I was treated for a urinary tract infection. still had burning and pain he put me on diflucan again and I still had problems. my pap test came back normal. so they did another pap test.
to test for any thing and every thing. I have not gotten a call from them so it must have came back normal. I still have the burning and pain and its worse after I urinate.
If you are able to urinate without pain, than I don't think it's a uti. Do you feel more comfortable (no pain) while urinating? It's possible that the muscles and fascia surrounding the urethra are cramping and are unable to relax. I had this happen a day or so after fooling around. It felt like I was going to get a uti, but I never did. The pain was pretty uncomfortable. My pt was able to release the tension and within 24hrs after treatment, I felt fine.
Look for a gyn that deals with chronic pelvic pain issues. I would also stop treating for infections unless they are confirmed with culture. Look up vulvodynia. It may be more of a muscle dysfunction nerve over reaction kind of thing.
What you're describing sounds like a UTI. UTIs can be caused by different types of bacteria so the ones you've had before may have felt different, but the burning after urination and the tenderness above your pubic bone are signs of a bladder infection or UTI. (That is your bladder you are feeling right above the pubic region.) Check out http://www.allaboututi.com/symptoms/do_you.asp
Recently I had a uti which was treated with antibiotics. Soon after I experienced an itchy vagina, only on the inside. Which soon developed into a slight burning when I urinated. Could this be a yeast infection? The burning feels different. Also, if I press down on bladder I feel slight pain. Can any one help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.